Pediatric infectious diseases by JM Bergelson, SS Shah and TE Zaoutis

Details

Ressource 1Download: serval:BIB_BD4B1ECB02F4.P001 (37.95 [Ko])
State: Public
Version: author
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_BD4B1ECB02F4
Type
Article: article from journal or magazin.
Publication sub-type
Letter (letter): Communication to the publisher.
Collection
Publications
Institution
Title
Pediatric infectious diseases by JM Bergelson, SS Shah and TE Zaoutis
Journal
European Journal of Pediatrics
Author(s)
Fanconi Sergio
ISSN
0340-6199
Publication state
Published
Issued date
2010
Peer-reviewed
Oui
Volume
169
Number
1
Pages
131
Language
english
Notes
Letter
Web of science
Open Access
Yes
Create date
04/12/2009 11:00
Last modification date
25/09/2019 7:10
Usage data